Lü Zhongxue, Xie Hongzheng, "On new generalizations of Hardy's integral inequalities", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 249078, 6 pages, 2002. https://doi.org/10.1155/S0161171202111276
On new generalizations of Hardy's integral inequalities
We give some new generalizations of Hardy's integral inequalities.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.